| Model Number |
4A5146 |
| Medical Device Problem Codes |
Biocompatibility (2886); Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
08/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient had 2 urinary tract infections within the last month by using the intermittent catheter.Patient had been using the product for more than 90 days.It was unknown what medical intervention was provided for urinary tract infection.
Event or Problem Description
It was reported that the patient had 2 urinary tract infections within the last month by using the intermittent catheter.Patient had been using the product for more than 90 days.Per customer via phone on 28dec2021, stated that the patient did have a shipment of catheters with little to no lubricant and it caused the patient 2 back to back urinary tract infections.Also state that the patient received rx cephalexin for urinary tract infections.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿channel with insufficient lubricant ¿.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review is not required because labeling could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.